Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 367214, 16 pages
http://dx.doi.org/10.1155/2015/367214
Research Article

Fuzzy Number Addition with the Application of Horizontal Membership Functions

Faculty of Computer Science and Information Systems, West Pomeranian University of Technology, Żołnierska 49, 71-210 Szczecin, Poland

Received 1 January 2015; Accepted 4 June 2015

Academic Editor: Laszlo Koczy

Copyright © 2015 Andrzej Piegat and Marcin Pluciński. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [16 citations]

The following is the list of published articles that have cited the current article.

  • Liao Tianfa, and Xue Jiaxiang, “Fuzzy self-tuning control of PID parameters in SPMIG for aluminum alloy sheet,” 2017 6th International Conference on Computer Science and Network Technology (ICCSNT), pp. 525–528, . View at Publisher · View at Google Scholar
  • Vladik Kreinovich, and Boris Kovalerchuk, “Comparison of formulations of applied tasks with intervals, fuzzy sets and probability approaches,” 2016 IEEE International Conference on Fuzzy Systems, FUZZ-IEEE 2016, pp. 1478–1483, 2016. View at Publisher · View at Google Scholar
  • Jacek M. Czerniak, Iwona Filipowicz, and Dawid Ewald, “The Novel Shape Normalization Operator for Fuzzy Numbers in OFN Notation,” Advances in Fuzzy Logic and Technology 2017, vol. 641, pp. 548–562, 2017. View at Publisher · View at Google Scholar
  • Wojciech T. Dobrosielski, Jacek M. Czerniak, Janusz Szczepański, and Hubert Zarzycki, “Triangular Expanding, A New Defuzzification Method on Ordered Fuzzy Numbers,” Advances in Fuzzy Logic and Technology 2017, vol. 641, pp. 605–619, 2017. View at Publisher · View at Google Scholar
  • Luciano Stefanini, and Maria Letizia Guerra, “On possibilistic representations of fuzzy intervals,” Information Sciences, vol. 405, pp. 33–54, 2017. View at Publisher · View at Google Scholar
  • R.A. Aliev, Witold Pedrycz, and O.H. Huseynov, “Functions Defined On A Set Of Z-Numbers,” Information Sciences, 2017. View at Publisher · View at Google Scholar
  • Piegat, and Pluciński, “Fuzzy number division and the multi-granularity phenomenon,” Bulletin of the Polish Academy of Sciences: Technical Sciences, vol. 65, no. 4, pp. 497–511, 2017. View at Publisher · View at Google Scholar
  • Rafik Alievpp. 1–540, 2017. View at Publisher · View at Google Scholar
  • Sankar Prasad Mondal, Manimohan Mandal, and Debasish Bhattacharya, “Non-linear interval-valued fuzzy numbers and their application in difference equations,” Granular Computing, 2017. View at Publisher · View at Google Scholar
  • Andrzej Piegat, and Marek Landowski, “Solving different practical granular problems under the same system of equations,” Granular Computing, 2017. View at Publisher · View at Google Scholar
  • Andrzej Piegat, and Marek Landowski, “On fuzzy RDM-arithmetic,” Advances in Intelligent Systems and Computing, vol. 534, pp. 3–16, 2017. View at Publisher · View at Google Scholar
  • Huseynov, Aliyev, and Aliev, “A sum of a large number of Z-numbers,” Procedia Computer Science, vol. 120, pp. 16–22, 2017. View at Publisher · View at Google Scholar
  • Huseynov, Aliev, and Alizadeh, “An introduction to the arithmetic of Z-numbers by using horizontal membership functions,” Procedia Computer Science, vol. 120, pp. 349–356, 2017. View at Publisher · View at Google Scholar
  • Mehran Mazandarani, and Yi Zhao, “Fuzzy Bang-Bang Control Problem Under Granular Differentiability,” Journal of the Franklin Institute, 2018. View at Publisher · View at Google Scholar
  • Mehran Mazandarani, Naser Pariz, and Ali Vahidian Kamyad, “Granular Differentiability of Fuzzy-Number-Valued Functions,” IEEE Transactions on Fuzzy Systems, vol. 26, no. 1, pp. 310–323, 2018. View at Publisher · View at Google Scholar
  • Andrzej Piegat, and Marek Landowski, “Is fuzzy number the right result of arithmetic operations on fuzzy numbers?,” Advances in Intelligent Systems and Computing, vol. 643, pp. 181–194, 2018. View at Publisher · View at Google Scholar